# SDR E81RJW302511

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: General aviation
- Aircraft: N322BJ
- Make and model: Raythn 390
- Aircraft serial: RB93
- Aircraft time: 921 hours, 711 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: 0871KK2
- Part serial: 0452
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 496 hours, 389 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF HORIZ STABILIZER L/E ANTI-ICE SYS FAIL INDICATION. AFTER EXTENSIVE TROUBLESHOOTING, FOUND RT ICE DETECTOR WOULD SHOW A FAIL INDICATION WHEN PROBE WAS LIGHTLY COVERED BY A RAG.  IF TESTED IAW STEP 3 OF MM 30-11-00-501 OPS TEST WITH A LIGHT FINGER PRESSURE ON THE PROBE, WOULD NOT INDICATE A FAILURE.  REPLACED THE RT ICE DETECTOR AND SYS TESTED NORMAL. RECOMMEND MFG INVESTIGATE A MORE ACCURATE METHOD OF TESTING ICE DETECTOR OPERATIONS.
